Document Open Access Logo

Automorphism Groups of Geometrically Represented Graphs

Authors Pavel Klavík­, Peter Zeman

Thumbnail PDF


  • Filesize: 0.69 MB
  • 14 pages

Document Identifiers

Author Details

Pavel Klavík­
Peter Zeman

Cite AsGet BibTex

Pavel Klavík­ and Peter Zeman. Automorphism Groups of Geometrically Represented Graphs. In 32nd International Symposium on Theoretical Aspects of Computer Science (STACS 2015). Leibniz International Proceedings in Informatics (LIPIcs), Volume 30, pp. 540-553, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2015)


Interval graphs are intersection graphs of closed intervals and circle graphs are intersection graphs of chords of a circle. We study automorphism groups of these graphs. We show that interval graphs have the same automorphism groups as trees, and circle graphs have the same as pseudoforests, which are graphs with at most one cycle in every connected component. Our technique determines automorphism groups for classes with a strong structure of all geometric representations, and it can be applied to other graph classes. Our results imply polynomial-time algorithms for computing automorphism groups in term of group products.
  • automorphism group
  • geometric intersection graph
  • interval graph
  • circle graph


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail